EconPapers    
Economics at your fingertips  
 

Fuzzy Stability of Jensen-Type Quadratic Functional Equations

Sun-Young Jang, Jung Rye Lee, Choonkil Park and Dong Yun Shin

Abstract and Applied Analysis, 2009, vol. 2009, 1-17

Abstract:

We prove the generalized Hyers-Ulam stability of the following quadratic functional equations 2 𠑓 ( ( 𠑥 + 𠑦 ) / 2 ) + 2 𠑓 ( ( 𠑥 − 𠑦 ) / 2 ) = 𠑓 ( 𠑥 ) + 𠑓 ( 𠑦 ) and 𠑓 ( 𠑎 𠑥 + 𠑎 𠑦 ) + ( 𠑎 𠑥 − 𠑎 𠑦 ) = 2 𠑎 2 𠑓 ( 𠑥 ) + 2 𠑎 2 𠑓 ( 𠑦 ) in fuzzy Banach spaces for a nonzero real number 𠑎 with 𠑎 ≠± 1 / 2 .

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/535678.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/535678.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:535678

DOI: 10.1155/2009/535678

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:535678